International Journal of Astronomy and Astrophysics

Vol.3 No.2(2013), Paper ID 33244, 5 pages

DOI:10.4236/ijaa.2013.32023

 

Cosmological Distances in Closed Model of the Universe

 

Fadel A. Bukhari

 

Department of Astronomy, Faculty of Science, King Abdulaziz University, Jeddah, Saudi Arabia

 

Copyright © 2013 Fadel A. Bukhari et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


Bukhari, F. (2013) Cosmological Distances in Closed Model of the Universe. International Journal of Astronomy and Astrophysics, 3, 199-203. doi: 10.4236/ijaa.2013.32023.

Copyright © 2024 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.